Back to Search
Start Over
Results on spirallike p-valent functions
- Source :
- AIMS Mathematics, Vol 3, Iss 1, Pp 12-20 (2018)
- Publication Year :
- 2018
- Publisher :
- AIMS Press, 2018.
-
Abstract
- In this paper, we introduce two new subclasses of p-valent spirallike functions of order α:We prove necessary and suffcient conditions for these newly defined classes and also point out someknown consequences of our results.
Details
- Language :
- English
- ISSN :
- 24736988
- Volume :
- 3
- Issue :
- 1
- Database :
- Directory of Open Access Journals
- Journal :
- AIMS Mathematics
- Publication Type :
- Academic Journal
- Accession number :
- edsdoj.7b80321008c14e36b65c5bb913c716fd
- Document Type :
- article
- Full Text :
- https://doi.org/10.3934/Math.2018.1.12/fulltext.html